# SDR DALA1161136301

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 6,334 hours, 776 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BECAUSE OF NR 2 ENGINE FAILURE, GENERAL INSPECTION OF HORIZ AND VERTICAL STABS WERE DONE.  LT HORIZ STAB L/E PANEL 331DL FOUND DAMAGE AT HORIZ STAB STA 472.  REPAIRED DAMAGE LT L/E HORIZ STAB PNL 331DL AT STA 472 PER SRM 55-10-01.  JOB COMPLETE.
